# SDR FDEA201008122969

- Difficulty date: August 12, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 86,815 hours, 35,442 cycles
- Engine: Ge CF66D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0502501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SIDE OTBD FLAP INBD HINGE BARREL NUT SURFACE FOUND CORRODED.  HINGE BARREL NUT SURFACE REWORKED AS PER EA  8-5740-132489,   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 110.
